中国科学院紫金山天文台机构知识库
Advanced  
PMO OpenIR  > 太阳活动的多波段观测研究团组  > 期刊论文
题名: The intrinsic relation between envelope solitons and plasma instabilities
作者: Huang, GL
刊名: JOURNAL OF PLASMA PHYSICS
出版日期: 2000-09-01
卷号: 64, 页码:249-254
文章类型: Article
英文摘要: A general form of the one-dimensional nonlinear Schrodinger equation is derived; the coefficients depend mainly on the linear dispersion relation, as does the nonlinear term. Envelope solitons may only exist together with some plasma instabilities. An example of solar radio bursts is selected as evidence for envelope solitons in the electromagnetic waveband.
WOS标题词: Science & Technology ; Physical Sciences
类目[WOS]: Physics, Fluids & Plasmas
研究领域[WOS]: Physics
关键词[WOS]: ELECTRONS ; COLLAPSE ; WAVES
收录类别: SCI
语种: 英语
WOS记录号: WOS:000166503600005
Citation statistics:
内容类型: 期刊论文
URI标识: http://libir.pmo.ac.cn/handle/332002/15995
Appears in Collections:太阳活动的多波段观测研究团组_期刊论文

Files in This Item:

There are no files associated with this item.


作者单位: 1.Acad Sinica, Purple Mt Observ, Nanjing 210008, Peoples R China
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Huang, GL]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Huang, GL]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2018  中国科学院紫金山天文台 - Feedback
Powered by CSpace